Doctor insights on:
Levothyroxine And Nausea
Headaches, dizziness standing, nausea, cold flash, tremors, ears ring, malaise, sleep disturbances. TSH normal but lower. Synthroid (thyroxine) makes worse. ???
Need for examination: Your symptoms do not lend to a proper evaluation in this forum. It would be prudent to see your doctor for an evaluation and adjustment in your medication dose. ...Read more
Recheck labs: First thing to do is to make sure the thyroid labs are now normal. Sometimes you might have to live with normal thyroid levels for a few months to see if the symptoms improved. If thyroid levels are now completely normal on synthroid (thyroxine) and you still have all the symptoms, i think it's time to look for another cause for your symptoms. ...Read more
Nausea, fatigue, low appetite, headaches, vision changes, seeing spots, irritable, hot flashes. All related to TSH .007 needing lower Synthroid (thyroxine) or no?
get checked: A TSH that low usually means the dose of synthoid might be too high.. Check with the doctor who put you on the meds to see what the next step is. ...Read more
Treated for thyroidits (hashi's ruled out) w/ 75mcg levo/10mcg cytomel (liothyronine) but experiencing panic attacks nausea, trouble breathing, hot flashes nightime?
Mood and hormones: Hypo or hyper thyroid states may serious impact not only the body but the brain...mind. 1% of the chronic patients in state mental hospitals are cured and released each year, when their thyroid status is corrected. See your family medical doctor or endocrinologist soon. ...Read moreSee 1 more doctor answer
Can switching thyroid brands levoxyl, (thyroxine) Synthroid armour and to Synthroid cause hair loss?
Don't know.: Probably not.Get a more detailed answer ›
Serotonin syndrome? 10 mg Zoloft (sertraline) for 5 days. Extreme sweating fever 99.9 HRT plps shivering muscle tightness nausea no appetite. Regular side fx?
Don't take a chance: Serotonin syndrome is a rare but potentially extremely dangerous side effect of taking medications that increase serotonin levels. When it happens, generally it is to someone who is taking multiple medications that affect serotonin, and starts within 24 hours of a med change. If there is any suspicion, contact the prescribing physician today for advice. If not available, go to emergency dept. ...Read moreSee 2 more doctor answers
Suffering from stomach bloating gas heacdache weakness diziness always feeling sleepy since last 3 months, edoscopy normal, norelief taking medicines?
Gluten sensitivity: It is possible that your symptoms are caused by gluten sensitivity and the only way to find out is to avoid eating all wheat products and everything that has wheat or gluten on the label. If this does not work, another approach is to try taking a probiotic or for starters, eat yogurt. ...Read more
Prevacid (lansoprazole) for barrett's esophagus. Armour thyroid 120 mg( graves thyroidectomy 40 yrs ago), bupropion 75mg bid. Drug interaction? Hair loss sick etc
No interactions: No interactions between these medications that I am aware of. ...Read more
Yes, but . . .: Yes, they are possible side effects, but don't stop your medication before contacting your doctor. They could be does-related (you may need a smaller dose) or even unrelated. That is, it could be a coincidence, and the cause might be something else (like an infection). Get checked straight away if the diarrhea and rash have not already resolved. ...Read more
Over 1 week all day nausea low appetite bad headaches fatigue not pregnant not flu/sick TSH .007 do I need higher Synthroid (thyroxine) or pituitary issue?
Hyperthyroid: Tsh value of .007 suggests hyperthyroid state and you may need to reduce the dose of synthyroid. Please consult your doctor asap. ...Read more
Prescribed atorvastatin, clopidogrel, ramipril, after suspected tia, havve headaches, blurred vision, feel vague, bloated, cant lose weight. ???
I am experiencing nausea, fever, fatigue, reduced appetite, stomach upset, chills and constipation.
Night sweats, nausea, some random dizziness, no weight loss, 4 months post partum on metformin and levora (ethinyl estradiol and levonorgestrel). Any ideas?
Probably metformin: B"sd Initial consideration is are you pregnant? otherwise metformin can cause all GI side effects, including nausea. As a diabetes drug also can lead, although not typically, to hypoglycemia. One option is to stop the metformin and see if your symptoms are side effects of the medication. What is your blood glucose during your symptoms? ...Read more
TSH 3 & PCOS. Took metformin for 2 yrs then stopped. Now on Synthroid (thyroxine) 50mcg & Prozac 20mg. Still tired, fatigue. Any supplementation?
With normal TSH fatigue is nonspecific.: Although the TSH level is in the upper mid range of normal, your dose could be slightly adjusted upward to for example 75 µg daily. Your fatigue could be secondary to underlying depression for which you are taking medication for. Metformin is commonly used in PCOS for normalizing periods and ovulation. Have your vitamin D levels checked. ...Read more
Could excessive thyroid medicine be causing me dizziness, gas, headache?Not having palpitation, sweating, shakiness yet.Tsh 2.3(19th sept), armour-105mg.
FATIGUE EVAL: Normally will resolve as Zoloft (sertraline) doseAdjustment. If not you need full EXAM AND labs. CBC/CMP/B12/FOLATE /TFTS/VITD/CRP//SED RATE//IRON STUDIES/LYME TITERS. Start a. Gluten free diet Wholeapproach.com gutbliss.com. And high potency vitamins. Rejuvenation-science.com Then review results if no firm diagnosis is made, a sleep study may be necessary many subtle sleep disorders cause Fatigue ...Read moreSee 1 more doctor answer